Since taking mirapex for RLS, Pt has been experiencing radiating chest pain with neg. findings on EKG or cardiac markers. Chest pain is sudden stabbing causing SOB and pressure. Stress test/nuclear imaging negative for obvious obstruction or abnormality. Could the mirapex be the cause? Doseage is 1.5mg daily.
according to this site, it says:
Mirapex side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Mirapex: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking Mirapex and call your doctor at once if you have any of these serious side effects:
- extreme drowsiness, falling asleep suddenly, even after feeling alert;
- nausea, sweating, feeling light-headed, fainting;
- muscle pain, tenderness, or weakness with fever or flu symptoms and
dark colored urine;
- chest discomfort, dry cough, feeling short of breath;
- feeling weak or tired, loss of appetite, rapid weight loss;
- fast or uneven heartbeats; or
tremors, twitching or uncontrollable movements of your eyes, lips,
tongue, face, arms, or legs.
I think that chest discomfort and feeling short of breath would accurately describe your condition, and you should either give your doctor a call ASAP! If you can't get ahold of your doctor, you should probably go and get emergency medical help as it states above!
Good luck, and you're in my prayers!
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 2 answers
Posted 27 Jul 2015 • 2 answers
Posted 5 Jun 2017 • 1 answer
Posted 12 Sep 2017 • 0 answers
Posted 18 Nov 2017 • 1 answer